# SDR CHQA201000196

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 22,691 hours, 18,429 cycles
- Engine: Allsn AE3007A
- Engine time: 17,367 hours, 14,667 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Module
- Part number: 14531656407
- Part serial: 145197
- Condition: Faulty
- Location: Ice Protection
- Part time: 6,394 hours, 5,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM DFW TO CLE AT FL350 THE FLIGHT CREW REPORTED WING A/ICE FAIL AND  NO ICE A/ICE ON MESSAGES ON EICAS WITH NO OPEN INDICATIONS ON THE OVERHEAD PANEL.  THE FLIGHT DIVERTED TO CMH AND DURING DESCENT THE MESSAGE CLEARED WHILE DESCENDING THROUGH FL150 BUT REAPPEARED AT FL090.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN CMH.  MAINTENANCE TROUBLESHOT THE FAULT PER EMB 145 FIM 30-80-00-810-802-A AND REPLACED THE ICE PROTECTION MODULE AS A RESULT WITH NO FURTHER DEFECTS NOTED AT THE TIME.
